# SDR CALA9700619

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW COULD NOT RETRACT MLG.  DIVERTED TO CRP.  INSPECTION FOUND GROUND SPOILER INTERLOCK VALVE CABLE OUT OF RIG.  RIGGED PER MM 32-09-01 PG 502 AND FOUND AIR SAFETY SENSOR NOT LINED UP WITH TARGET.  ADJUSTED PER MM 32-09-01 AND DID GEAR SWING SEVERAL TIMES WITH NO FAULTS.
